TUHH / Institut für Mathematik / Mitarbeiter / Jan Meichsner Englische Flagge

Jan Meichsner

Veröffentlichungen

Enrico Gerlach, Jan Meichsner, Charalampos Skokos On the symplectic integration of the discrete nonlinear Schrödinger equation with disorder The European Physical Journal Special Topics, September 2016, Volume 225, Issue 6, pp 1103–1114
Jan Meichsner, Michael H. Soffel Effects on satellite orbits in the gravitational field of an axisymmetric central body with a mass monopole and arbitrary spin multipole moments Celestial Mechanics and Dynamical Astronomy, September 2015, Volume 123, Issue 1, pp 1–12